MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC VISUALASE LASER GUIDED ABLATION SYSTEM; LASER INSTRUMENT, SURGICAL, POWERED

MEDTRONIC NAVIGATION, INC VISUALASE LASER GUIDED ABLATION SYSTEM; LASER INSTRUMENT, SURGICAL, POWERED
Model Number 002-1100
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No parts have been received by the manufacturer for evaluation.Other relevant device(s) are: vlas 9735660 10mm tip/1.65mm catheter.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that, while in a soft neuro tissue ablation procedure, the lure lock on the cooling catheter would not tighten.The malfunction resulted in the lure lock rotating freely.There was no reported delay to the procedure due to this issue.There was no reported impact on patient outcome.

Brand Name
VISUALASE LASER GUIDED ABLATION SYSTEM
Common Device Name
LASER INSTRUMENT, SURGICAL, POWERED
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8655964
Report Number1723170-2019-02800
Device Sequence Number19394831
Product Code GEX
UDI-Device Identifier00643169584440
UDI-Public00643169584440
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K081656
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number002-1100
Device Catalogue Number002-1100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2019
Initial Report FDA Received Date05/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age80 YR
Patient Weight97